# SDR AALA202205185620

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,502 hours, 6,370 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R1 WINDSHIELD HAS MOISTURE IN BETWEEN THE TWO WINDOW PAINS AND IS DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202205185620: REPLACED WINDSHIELD PER AMM 56-11-11-000-001-A** (CLOSED)
